Hello, I was injected in my left knee in march of this yr with the same drug that was recalled because of the meningitis outbreak. I was also injected in my back in july of this yr with the tainted drug but am not showing any signs of any illness.What i would like to know is that the gov is saying that anybody that received the shot after may 16th should beware. When i received my steroid shot in my knee in march,5 days later my knee swelled up so much that in 2 visits to my doctors he removed 240 cc of yellow fluid,it was tested and there was no infection,but an inflammatory problem . I have since received a total knee replacement. What i am asking is there any way that the bottle of steroid used in march,could also be a bad bottle also. Any feedback from you,might help me get a better nights sleep,considering the circumstances. Thank You.....View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.